Article

1 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    3 1 0 0


Annales de Dermatologie et de Vénéréologie
Vol 132, N° 12  - décembre 2005
pp. 1000-1002
Doi : AD-12-2005-132-12-0151-9638-101019-200517278
Syndrome d'hypersensibilité à la fluindione (Préviscan®). Positivité des tests épicutanés
 

E. Frouin [1], B. Roth [1], A. Grange [1], F. Grange [1], M.-C. Tortel [2], J.-C. Guillaume [1]
[1] Service de Dermatologie, Hôpital Pasteur, Centre Hospitalier de Colmar.
[2] Service d'Anatomie et de Cytologie Pathologiques, Hôpital Pasteur, Centre Hospitalier de Colmar.

Tirés à part : J.-C. GUILLAUME [1]

[1] Service de Dermatologie, Hôpital Pasteur, CH de Colmar, 39 avenue de la Liberté, 68024 Colmar Cedex.

jeanclaude.guillaume@ch-colmar.rss.fr

@@#100979@@
Introduction

La fluindione est un anticoagulant de la famille des antivitamines K largement prescrit en France. Si ses effets secondaires hémorragiques sont classiques, les réactions de toxicité immunoallergique sont en revanche moins bien connues. Nous rapportons un cas de syndrome d'hypersensibilité à la fluindione.

Observation

Une femme de 75 ans était hospitalisée pour une éruption érythémato-papuleuse diffuse associée à un œdème intense du visage. Les symptômes étaient apparus 3 semaines après l'introduction d'un traitement par fluindione, allopurinol et perindopril. Les examens biologiques objectivaient une hyperleucocytose avec éosinophilie, une hépatite mixte et une insuffisance rénale modérée. L'ensemble était très évocateur d'un syndrome d'hypersensibilité médicamenteuse. Alors que l'allopurinol et le perindopril étaient arrêtés, la fluindione était transitoirement interrompue en raison d'un surdosage. Sa réintroduction entraînait une récidive rapide et plus intense de la symptomatologie clinique et biologique. L'arrêt du traitement permettait une régression complète des symptômes. Les tests épicutanés réalisés à distance étaient positifs avec la fluindione, négatifs avec le perindopril et l'allopurinol.

Discussion

Cette observation est caractéristique d'un syndrome d'hypersensibilité médicamenteuse à la fluindione avec un test de réintroduction et des tests épicutanés positifs. Peu de syndromes d'hypersensibilité à la fluindione ont été rapportés dans la littérature, alors que cette molécule est largement prescrite en France. L'atteinte cutanée peut être absente. Les manifestations immunoallergiques comme la fièvre, les hépatites, les néphropathies tubulo-interstitielles rapportées au cours de traitements par la fluindione pourraient être rattachées à ce syndrome. Les tests épicutanés, de réalisation simple, peuvent constituer une aide précieuse pour établir la responsabilité du médicament.

Abstract
Hypersensitivity to fluindione (Previscan®). Positive skin patch tests.
Introduction

Fluindione (Previscan®) is an oral anticoagulant belonging to the vitamin K antagonist class and is very widely used in France. While bleeding is a common complication, severe immunoallergic reactions are less frequent. The authors report a case of drug-induced hypersensitivity syndrome.

Case report

A 75 year-old woman was hospitalized for diffuse erythematous papular rash associated with facial oedema. These symptoms appeared 3 weeks after the beginning of treatment with fluindione, allopurinol and perindopril. Laboratory tests showed hyperleukocytosis, mixed hepatitis and moderate renal failure, with the entire picture being evocative of drug-induced hypersensitivity reaction. The eruption was associated with eosinophilia, hepatic cytolysis with cholestasis, and acute renale failure. While allopurinol and perindopril were stopped definitively, fluindione was only suspended temporarily following overdosage. On reintroduction, rapid recurrence of clinical and biologic signs was observed with increased severity. The skin rash resolved completely on withdrawal of the drug. Patch tests performed later were positive for fluindione and negative for allopurinol and perindopril.

Discussion

These manifestations were consistent with the diagnosis of drug-induced hypersensitivity syndrome due to fluindione. Very few cases have been described with fluindione despite widespread prescription of the treatment is in France. While there may be no skin involvement, immunoallergic signs such as fever, hepatitis and acute tubular interstitial nephritis have been described with fluindione and these may be related to this syndrome (DRESS - Drug Reaction with Eosinophilia and Systemic Symptoms). Skin patch testing, which is easily performed, can be extremely helpful in determining a causal relationship with medication.






© 2005 Elsevier Masson SAS. Tous droits réservés.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline